After our scary day a week ago, I have made sure hubby takes his blood pressure tablets and have bought a home bp monitor. Yesterday went back to the GP for a check up and he said the readings were still too high and gave him another tablet to take on top of the other one. Came home, took the new one and after a few hours he had another funny turn, thankfully it passed after 30 minutes. Now what I do not understand is that last week the GP said "it cannot possibly be the new tablet for bladder problem", yesterday "it was the new tablet for bladder problems", also he said that blood pressure does not cause headaches and confusion while in the Heart magazine in the waiting it says that does. I have a feeling I am going on a very long (fighting) journey with this one. Thank you for listening to me.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.